Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Goldie-like conditions on Jordan matrix rings
HTML articles powered by AMS MathViewer

by Daniel J. Britten PDF
Trans. Amer. Math. Soc. 190 (1974), 87-98 Request permission

Abstract:

In this paper Goldie-like conditions are put on a Jordan matrix ring $J = H({R_n},{\gamma _a})$ which are necessary and sufficient for R to be a $\ast$-prime Goldie ring or a Cayley-Dickson ring. Existing theory is then used to obtain a Jordan ring of quotients for J.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 17A15
  • Retrieve articles in all journals with MSC: 17A15
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 87-98
  • MSC: Primary 17A15
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0349772-4
  • MathSciNet review: 0349772